Support Your Freedom to Speak:
3rd AstraZeneca injection and a 7-day headache – coincidence? MVI_6405
334 views
channel image
EK the Urban Yeti
Published 6 months ago |
Shop nowDonate

My acquaintance, Richard, told me at the swimming pool, after not crossing paths for many months, that after his 3rd AstraZenica injection, 4 months ago, he immediately developed a serious headache, day and night, for 7 days. He has experienced migraines before, but this headache was like nothing he had ever experienced. DISCLAIMER: 1: I acknowledge that correlation does not absolutely prove causation. 2: It is my opinion only that Premier Mark McGowan will face criminal charges over his Covid-19 management.

Keywords
healthbig pharmavaccinationmedicinenaturopathywestern australiaheadachenacastrazenicacovid-19 vaccinationlong-covid

FREE email alerts of the most important BANNED videos in the world

Get FREE email alerts of the most important BANNED videos in the world that are usually blacklisted by YouTube, Facebook, Google, Twitter and Vimeo. Watch documentaries the techno-fascists don't want you to know even exist. Join the free Brighteon email newsletter. Unsubscribe at any time. 100% privacy protected.

Your privacy is protected. Subscription confirmation required.

The views and opinions expressed in this video do not necessarily represent the views of Brighteon or its affiliates.